Last reply 1 year ago
Update

Hi, I am still not on anything/medication since stopping Gilenya because I was having so much trouble with it.
The powers that be were going to start me on Tysabri (which I am still not keen on) but I keep being delayed due to my bloods still all over the place? My white count has come up a little,but not much and is still only .06 ???
I am clearer headed and some days almost normal, but others I am still having morning headaches and dizziness,plus some bowel issues?
I am starting to think maybe something else is going on??? It has been over two months plus?

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


stumbler
1 year ago

@kea21 , 6 – 8 weeks is considered the normal washout period for Gilenya, but we’re all different.

It sounds like you need to discuss these “symptomatic” problems with your medical team.


mmhhpp
1 year ago

Why did you stop gilenya? Watch out for rebound effect! I stopped few years ago and i was relapsing after 3 months.

Post Comment

You must be logged in to reply to this topic.